Compare to the active ingredient in Benadryl Allergy ULTRATAB*
*This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Benadryl Allergy ULTRATAB.
DIPHENHYDRAMINE HCl, 25 mg
For Dye-Free Allergy Relief
Easy to Swallow
Retain carton for complete product information
Corn Starch, Dicalcium Phosphate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Silicon Dioxide, Stearic Acid, Talc
Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours.
Adults and children 12 years and over: 1 to 2 tablets.
Children 6 to under 12 years: 1 tablet.
Children under 6 years: do not use.
Tamper Evident: do not use if imprinted safety seal under cap is broken or missing.